Couldn't find what you looking for?

TRY OUR SEARCH!

This is a little complicated because of all of the dates, but I'll try to give as much detail as possible. I started Ortho Try-cyclen Lo after my last period (first day was October 28th) and my doctor told me I'd be protected right away if I started it within 6 days of my last period. I wasn't concerned about becoming pregnant at that time..if it happened, it happened, but I was really on the pill to "regulate" my cycle. My partner and I regularly had unprotected sex from the start of the pill, and definitely had sex on the 14th and 15th day of pills (ovulation days?). The pills were making me really moody, so I decided to stop taking them from the 17th pill through the rest of the month. We haven't had any sex since. I didn't start a new pack (actually this cycle isn't completely over yet), but I did start my "period" 2 days before the sugar pills were to begin. I actually had a couple of days of brown spotting around the time I stopped the pills. My question is, was the pill really fully in effect, and did stopping them increase the risk of pregnancy even though I'm experiencing withdrawal bleeding right now? Can you have withdrawal bleeding and still be pregnant? I heard you can still have a period and be pregnant (or break-through bleeding, as you wouldn't be ovulating per-se) but I'm not sure about withdrawal bleeding. And if my "period" wasn't due until, let's say, the 24th day of pills, would the early withdrawal bleeding still be an indication of no pregnancy? I'm not trying to conceive, and I'm not trying not to conceive. I just really need to be enlightened on how all of this works, even though I know each situation and female body is unique. Thanks for any help in advance.

Loading...

A similar thing happened to me over a year ago, and once I had that withdrawal bleed I was confident I wasn't pregnant. o most likely you are not.
Reply

Loading...